It's been 7 days now and still no sleep in sight. Any suggestions?
Id like to know if anyone can tell me by experience if Valium actually works from severe sleep deprivation from opiate withdrawal. Because I tried taking Melatonin (2x normal dosage), Xanax, and Soma all in one night because I was being tortured so bad from sleep deprivation. On a normal day both Xanax and Soma will put me to sleep immediately. Melatonin also works excellent for me. But the last time I tried to quit cold turkey I was at day 5 with a total of 2 hours of sleep all 5 nights and its impossible to describe how that makes you feel unless you have experienced it. This made me feel worse than all the other WD symptoms combined. I actually was screaming part of the time and actually almost came to tears a few times. It was the worst thing Ive ever been through. The Xanax and Soma actually made it worse because they made my brain want to shut down so bad but my body wouldnt stop twitching and my my restless legs were worse than anything Ive ever had before.
So its like my body was fighting itself. That next day I finally broke and went and got some Oxy. I couldnt take it anymore, I felt like I was going to die. On the bright side, I got the best night of sleep ever the next day lol. This is what drove me to go get on Suboxone the next week. I knew after that previous week, theres no way I could do it cold turkey by myself with no medication. Id just keep the cycle of trying to quit going and going.
So anyway, Id like to know if anyone has personally tried Valium for it and could say whether it worked or not. I assumed it would do the same as the Xanax and Soma for me but who knows, maybe it would actually work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 5 answers
Posted 6 Apr 2011 • 1 answer
Posted 16 Jul 2011 • 4 answers
Posted 26 Nov 2011 • 1 answer
I too am suffering from klonopin withdrawl and am feeling alot of flu like symptoms Im sweeting way?
Posted 25 Jan 2012 • 1 answer